Publications

Sara MONSURRO' Publications


2013
Articolo in rivista
Dirichlet problem for elliptic equations in weighted Sobolev spaces
INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. Vol. 86. Pag.217-234
ISSN:1311-8080.
Boccia, Serena; Monsurro', Sara; Transirico, Maria
Digital Object Identifier (DOI): 10.12732/ijpam.v86i1.14
Codice identificativo SCOPUS: 2-s2.0-84880290327
Show it in Product Database (IRIS)
2013
Articolo in rivista
A priori bounds in Lp and in W2,p for solutions of elliptic equations
ABSTRACT AND APPLIED ANALYSIS. Vol. 2013. Pag.1-7
ISSN:1085-3375.
Monsurro', Sara; Transirico, Maria
Digital Object Identifier (DOI): 10.1155/2013/650870
Codice identificativo ISI: WOS:000320805200001
Codice identificativo SCOPUS: 2-s2.0-84879320656
Show it in Product Database (IRIS)
2013
Articolo in rivista
A W2,p-ESTIMATE FORA CLASS OF ELLIPTIC OPERATORS
INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. Vol. 83. Pag.489-499
ISSN:1311-8080.
Monsurro', Sara; Transirico, Maria
Digital Object Identifier (DOI): 10.12732/ijpam.v83i3.9
Codice identificativo SCOPUS: 2-s2.0-84875031091
Show it in Product Database (IRIS)
2013
Articolo in rivista
A weighted W2,p-a priori bound for a class of elliptic operators
JOURNAL OF INEQUALITIES AND APPLICATIONS. Vol. 2013:263. Pag.1-11
ISSN:1029-242X.
Monsurro', Sara; Transirico, Maria
Digital Object Identifier (DOI): 10.1186/1029-242X-2013-263
Codice identificativo ISI: WOS:000320945600001
Codice identificativo SCOPUS: 2-s2.0-84880128609
Show it in Product Database (IRIS)
2013
Articolo in rivista
A priori bounds in Lp for solutions of elliptic equationsin divergence form
BULLETIN DES SCIENCES MATHEMATIQUES. Vol. 137. Pag.851-866
ISSN:0007-4497.
Monsurro', Sara; Transirico, Maria
Digital Object Identifier (DOI): 10.1016/j.bulsci.2013.02.002
Codice identificativo ISI: WOS:000326555200002
Codice identificativo SCOPUS: 2-s2.0-84873380883
Show it in Product Database (IRIS)